MAUDE Adverse Event Report: MC3 INC. MC3 SOFT FLOW; CANNULA CARDIOPULMONARY BYPASS

MC3 INC. MC3 SOFT FLOW; CANNULA CARDIOPULMONARY BYPASS
Model Number 7072
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that there was a leak noticed by the customer during insertion of the device.The returned device could not be tested as the bond had broken by the time it arrived at the lab.There was evidence of glue present on the connection.The customer may have added force to break the connector bond but this is unknown.10 devices from the identical lot were tested and found to meet specification for bond strength.An investigation of this issue was completed that did not reveal any significant finding related to the manufacturer of this lot or any other soft-flow lot that would indicate a cause of bond failure other than forces greater than the specified bond strength.
 
Event or Problem Description
During insertion of the cannula, a partial separation of the cannula from the connector was identified at approximately 50% of the bond.This occurred during insertion of the cannula when blood was filling the cannula.It was noticed that there was blood around the connection and the surgeon decided to remove the cannula and replaced with another cannula of the same model.This was identified prior to going on pump.There was no adverse patient effect.

Brand Name
MC3 SOFT FLOW
Common Device Name
CANNULA CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
MDR Report Key11529581
Report Number3011468686-2020-00003
Device Sequence Number4182915
Product Code DWF
UDI-Device Identifier10854916006369
UDI-Public10854916006369
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number7072
Device Catalogue Number7072
Device Lot Number1907116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1